# SDR UPS98827438

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9754002122
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D HEAVY CORROSION ON TORQUE BOX VERTICAL SUPPORT ANGLE STA 1220 AT LONG 27L.  REMOVED, FABRICATED, AND REPLACED FITTING IAW DAC DWG 9754002 AND SRM 51-1-20D.
